# SDR GLBA20111213F

- Difficulty date: December 12, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 31,048 hours, 42,108 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Warning Light
- Condition: False Activation
- Location: Auto Feather
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THAT ON DPARTURE AUTOFEATHER ANNUNCIATOR ILLUMINATED. MX PERFORMED, OPS CHECKED IAW RUN WORKSHEET AND BMM 61-21-00, NO DEFECTS NOTED.
